# SDR SIMA20230302004

- Difficulty date: March 2, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N769KW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000024
- Aircraft time: 36,729 hours, 29,679 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER CUTOUT SILL CORRODED AROUND NUT PLATE HOLE (AFT AREA).-C/A-REMOVED AND REPLACED AFT CARGO DOOR LOWER AFT CUTOUT SILL IAW EMB 170 AMM 20-10-01.
